Approximation of analytic functions of two complex variables by polynomials in a principal star domain
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1988), pp. 44-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_3_a6,
author = {A. A. Plesyak},
title = {Approximation of analytic functions of two complex variables by polynomials in a~principal star domain},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--50},
year = {1988},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_3_a6/}
}
TY - JOUR AU - A. A. Plesyak TI - Approximation of analytic functions of two complex variables by polynomials in a principal star domain JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1988 SP - 44 EP - 50 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1988_3_a6/ LA - ru ID - IVM_1988_3_a6 ER -
A. A. Plesyak. Approximation of analytic functions of two complex variables by polynomials in a principal star domain. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1988), pp. 44-50. http://geodesic.mathdoc.fr/item/IVM_1988_3_a6/